Journal of Mathematics and Mathematical Sciences
This paper is concerned with the problem of allocating a fixed number of trials between K independent populations from the exponential family, in order to estimate a linear combination of the means with squared error loss. Introducing independent conjugate priors, a batch sequential procedure is proposed and compared with the optimal. © 1995, Hindawi Publishing Corporation. All rights reserved.
Rekab, K. (1995). Asymptotic optimality of sequential designs for estimation. International Journal of Mathematics and Mathematical Sciences, 18(1), 147-150.